MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Codes Low Test Results (2458); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results occurring with multiple assays from the cobas 6000 c501 module.Glucose hk gen.3 results were provided for 1 patient that is a reportable malfunction.The initial result was 1.35 mmol/l, and the repeat result was 8.24 mmol/l.The initial result was repeated because the doctor and patient questioned it, as it did not match the clinical picture.
 
Additional Manufacturer Narrative
A field service engineer (fse) replaced the turntable and adjusted the rinse volume.The investigation determined that the direct root cause was a component malfunction.The issue was locally solved in a commonly trained troubleshooting process.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21893950
Report Number1823260-2025-01255
Device Sequence Number8272921
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number04404483190
Device Lot Number821197
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown